MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/G; HIP ACETABULAR LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/G; HIP ACETABULAR LINER
Model Number 01.32.3652HCT
Health Effect - Clinical Code Hematoma (1884)
Date of Event 06/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022.Lot 2004205: 36 items manufactured and released on 23-jul-2020.Expiration date: 2025-07-12.No anomalies found related to the problem.To date, 30 items of the same lot have been sold without any similar reported event during the period of review.Other components involved: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot.2115382: 149 items manufactured and released on 14-feb-2022.Expiration date: 2027-02-02.No anomalies found related to the problem.To date, 104 items of the same lot have been sold without any similar reported event during the period of review.Cup: mpact 01.32.160sh acetabular shell ø60 no-hole (k132879) lot.2105774: 46 items manufactured and released on 25-aug-2021.Expiration date: 2026-07-28.No anomalies found related to the problem.To date, 25 items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
The patient came in reporting pain due to a hematoma.At 1 week post primary the surgeon explanted the head and liner and in the process, the cup spun out.The surgeon performed a washout and revised the head, liner and cup and the surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø36/G
Common Device Name
HIP ACETABULAR LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15037299
Report Number3005180920-2022-00537
Device Sequence Number14815329
Product Code LPH
UDI-Device Identifier07630030812156
UDI-Public07630030812156
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/12/2025
Device Model Number01.32.3652HCT
Device Catalogue Number01.32.3652HCT
Device Lot Number2004205
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2022
Initial Report FDA Received Date07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale